# SDR PIVA11648

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711MP
- Make and model: Stbros SD360
- Aircraft serial: SH3698
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: SD3731019XA
- Condition: Ruptured
- Location: Hydraulic System
- Part time: 20,122 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

HYDRAULIC PRESSURE FAILED IN-FLIGHT.  HYDRAULIC FLUID LOSS DUE TO .50 INCH RUPTURE OF PIPE.  P/N SD3-73-1019XA REQUIRING SHUT DOWN OF HYDRAULIC PUMPS AND RETURN TO FIELD.  (X)
